# SDR AWXA9900165

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: ASNA2199
- Condition: Corroded
- Location: Bs 189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CORROSION DUMMY RAIL Y189 RT CORRODED AT FR 21.  FABRICATED NEW RAIL Y189 AS PER SRM 51-72-11.  TREATED, PRIMED AND PAINTED PER SRM 51-75-00.  INSTALLED RAIL PER DWG D5312836. NRC 5159872, ZONE 1D SEQ 023.
